Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A hyperbolic GCM Lie algebra and the Fibonacci numbers


Author: Alex Jay Feingold
Journal: Proc. Amer. Math. Soc. 80 (1980), 379-385
MSC: Primary 17B65; Secondary 10A20, 10A45
DOI: https://doi.org/10.1090/S0002-9939-1980-0580988-6
MathSciNet review: 580988
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Fibonacci numbers are found to be involved with the Weyl-Macdonald-Kac denominator formula for a certain rank 2 Generalized Cartan Matrix Lie algebra.


References [Enhancements On Off] (What's this?)

  • [1] S. Berman and R. V. Moody, Lie algebra multiplicities, Proc. Amer. Math. Soc. 76 (1979), 223-228. MR 537078 (80h:17013)
  • [2] V. G. Kac, Simple irreducible graded Lie algebras of finite growth, Izv. Akad. Nauk SSSR Ser. Mat. 32 (1968), 1323-1367; English transl., Math USSR-Izv. 2 (1968), 1271-1311. MR 0259961 (41:4590)
  • [3] -, Infinite-dimensional Lie algebras and Dedekind's $ \eta $-function, Funkcional Anal. i Priložen. 8 (1974), 77-78; English transl., Functional Anal. Appl. 8 (1974), 68-70. MR 0374210 (51:10410)
  • [4] J. Lepowsky, Lie algebras and combinatorics, Proc. Internat. Congr. Math. (Helsinki, 1978) (to appear). MR 562658 (81d:10015)
  • [5] -, Generalized Verma modules, loop space cohomology and Macdonald-type identities, Ann. Sci. École Norm. Sup. 12 (1979), 169-234. MR 543216 (81a:17004)
  • [6] J. Lepowsky and R. V. Moody, Hyperbolic Lie algebras and quasi-regular cusps on Hilbert modular surfaces, Math. Ann. 245 (1979), 63-88. MR 552580 (81c:10030)
  • [7] I. G. Macdonald, Affine root systems and Dedekind's $ \eta $-function, Invent. Math. 15 (1972), 91-143. MR 0357528 (50:9996)
  • [8] R. V. Moody, A new class of Lie algebras, J. Algebra 10 (1968), 210-230. MR 0229687 (37:5261)
  • [9] -, Euclidean Lie algebras, Canad. J. Math. 21 (1969), 1432-1454. MR 0255627 (41:287)
  • [10] -, Macdonald identities and Euclidean Lie algebras, Proc. Amer. Math. Soc. 48 (1975), 43-52. MR 0442048 (56:436)
  • [11] -, Root systems of hyperbolic type, Advances in Math. 33 (1979), 144-160. MR 544847 (81g:17006)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B65, 10A20, 10A45

Retrieve articles in all journals with MSC: 17B65, 10A20, 10A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0580988-6
Keywords: Lie algebras, Fibonacci numbers
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society